Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On some compositions of Hadamard type in classes of analytic functions


Authors: C. Loewner and E. Netanyahu
Journal: Bull. Amer. Math. Soc. 65 (1959), 284-286
DOI: https://doi.org/10.1090/S0002-9904-1959-10349-9
MathSciNet review: 0108589
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Polya and I. J. Schoenberg, Remarks on de la Vallée Poussin means and convex conformal maps of the circle Pacific J. Math. vol. 8 no. 2 pp. 295-335. MR 100753


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10349-9

American Mathematical Society